Alert archive / Iowa / Flash Flood Warnings in 2007
Flash Flood Warning 40, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 18, 2007, 6:55 AM CDT for Dubuque County, Iowa. It took effect at Jul 18, 2007, 7:00 AM CDT. It was in force for 2 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 18, 2007, 6:55 AM CDT (11:55 UTC)
- In effect from
- Jul 18, 2007, 7:00 AM CDT
- Expired
- Jul 18, 2007, 9:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Whole counties
County Dubuque County, IA
The radar
The Quad Cities radar (KDVN), 99 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 7:00 AM CDT | HEAVY RAIN 2.94 | Dubuque, IA | TOTAL DURING THE PAST 6 HOURS. 24 HOUR TOTAL 3.77 INCHES. |
| Jul 18, 7:03 AM CDT | HEAVY RAIN 4.07 | Dubuque, IA | 24 HOUR TOTAL. |
| Jul 18, 8:20 AM CDT | FLASH FLOOD | Dubuque, IA | WATER OVER ENGLISH MILL AND NORTH CASCADE RD |
| Jul 18, 8:43 AM CDT | FLASH FLOOD | Dubuque, IA | WATER OVER PARADISE VALLEY AND ROUTE 52 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 11.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -337 J/kg
- Mixed-layer LCL
- 1823 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 181200
FFWDVN
IAC061-181400-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
655 AM CDT WED JUL 18 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DUBUQUE COUNTY IN NORTHEAST IOWA...
THIS INCLUDES THE CITY OF DUBUQUE...
* UNTIL 900 AM CDT
* AT 650 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING CONTINUES FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERRILL...
SAGEVILLE...RICKARDSVILLE...LUXEMBURG...HOLY CROSS...DURANGO AND
BALLTOWN
LOCAL OFFICIALS REPORT AT LEAST 5 ROADS REMAIN CLOSED AROUND THE
LITTLE MAQUOKETA RIVER WITH THE RIVER STILL RISING. WATER LEVELS
REMAIN HIGH OVER MANY LOCATION ALONG AND NORTH OF HIGHWAY 20
RESULTING IN CONTINUED FLOODING. THEREFORE...THE FLASH FLOOD
WARNING HAS BEEN EXTENDED UNTIL 9 AM. WATER LEVELS ARE EXPECTED ARE
EXPECTED TO RETURN TO NEAR NORMAL LEVELS BY 9 AM AS THE RAIN HAS
ENDED AND NO ADDITIONAL RAIN IS EXPECTED THE NEXT SEVERAL HOURS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
LAT...LON 4238 9065 4230 9068 4233 9083 4264 9113
4264 9088 4267 9086 4267 9084 4264 9070
4257 9068 4255 9064 4247 9065 4239 9053
$$
NICHOLS1 follow-up statement
000
WGUS73 KDVN 181251
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
748 AM CDT WED JUL 18 2007
IAC061-181400-
DUBUQUE IA-
751 AM CDT WED JUL 18 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
DUBUQUE COUNTY...
LOCAL OFFICIALS REPORT 5 ROADS REMAIN CLOSED AROUND THE LITTLE
MAQUOKETA RIVER WITH THE RIVER AT OR NEARING CREST NOW. WATER
LEVELS ALSO REMAIN HIGH OVER MANY LOCATION ALONG AND NORTH OF
HIGHWAY 20 RESULTING IN CONTINUED FLOODING. THEREFORE...THE FLASH
FLOOD WARNING CONTINUES UNTIL 9 AM. WATER LEVELS ARE EXPECTED ARE
EXPECTED TO RETURN TO NEAR NORMAL LEVELS BY 9 AM SINCE THE RAIN
HAS ENDED AND NO ADDITIONAL RAIN IS EXPECTED THE NEXT SEVERAL
HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERRILL...
SAGEVILLE...RICKARDSVILLE...LUXEMBURG...HOLY CROSS...DURANGO AND
BALLTOWN
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
LAT...LON 4238 9065 4230 9068 4233 9083 4264 9113
4264 9088 4267 9086 4267 9084 4264 9070
4257 9068 4255 9064 4247 9065 4239 9053
$$
NICHOLSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 3:30 AM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jul 18, 3:30 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 330 AM CDT WED JUL 18 2007 .DISCUSSION... WILL MAINTAIN CURRENT FLASH FLOOD WATCH THROUGH 12Z THU...BUT REMOVE BACK THE SOUTHERN 2 TIERS OF COUNTIES OR SO WITH BULK OF HEAVY RAIN NOT OCCURRING IN THOSE AREAS TIL AROUND 12Z THU OR AFTER THAT. OTHERWISE...ONGOING COMPLEX ALONG THE IA/MN BORDER ALL THE WAY INTO EAST CENTRAL IL...FED AGAIN BY NICE LLVL WSW CONVERGING FLOW FULL OF THTA-E RICH-HIGH PW AIRMASS...TO BE JUST THE PRECURSOR EVENT THIS MORNING BEFORE ANOTHER MAJOR DEVELOPMENT THIS AFTERNOON AND EVENING. WILL KEEP CATEGORICAL POPS GOING THIS MORNING ACRS AT LEAST THE NORTHEAST THIRD OF THE DVN CWA TO ACCOUNT FOR THIS CONVERGENT FLOW CONTINUING TO IMPINGE ON THE MAIN QUASI-STATIONARY THERMAL BOUNDARY ...AS WELL AS LINGERING OUTFLOW/COOL POOL LEFT OVER FROM THIS MORNING/S CONVECTIVE COMPLEX. WATER TROUBLE/FLOODING WILL CONTINUE TO BE THE MAIN THREAT THIS MORNING IN AN ALMOST TROPICAL PROFILE LIMITING SVR POTENTIAL...AS STORMS FORM AND TRAIN ALONG AREAS FROM NORTHEAST IA INTO NORTHWEST IL. LINGERING CONVECTION/DEBRIS SHOULD KEEP TEMPS DOWN AGAIN ACRS THE NORTHEAST THIRD OF THE FCST AREA WELL BELOW GUIDANCE...WITH LARGE CONTRAST DEVELOPING WITH THE SOUTHWESTERN CWA WITH TEMPS POSSIBLY CLIMBING WELL INTO THE 90S ON EDGE OF HEAT DOME. W/V INDICATING A RATHER VIGOROUS VORT OVER EASTERN ID INTO MT...WHICH WILL LOOK TO RIDGE RIDE DOWN ACRS SOUTHWEST MN AND NORTHWEST IA BY THIS EVENING. BACKING H925 AND H85 MB FLOW WILL AGAIN REFOCUS AND CONVERGE ON THE SD/NEB/NORTHWEST IA TRI-STATE REGION THIS AFTERNOON FOR ANOTHER ROUND OF MCS DEVELOPMENT IN THAT REGION AS WELL AS POSSIBLY DOWN INTO CENTRAL IA DEPENDING ON MID LEVEL CAP UNDULATIONS...WITH OPTIMUM VEERING OF LLVL FEED OF HIGH CAPE AND HIGH PW/S OF OVER 1.8 INCHES AND THTA-E JUICED AIRMASS FEEDING RESULTANT COMPLEX ACRS THE NORTH HALF TO 2/3S OF THE FCST AREA THIS EVENING AND OVERNIGHT. EXTENT OF FORCING AND MOISTURE FEED WITH PW/S PROGGED TO CLIMB OVER 2 INCHES TONIGHT SUGGEST VERY HEAVY RAINFALL EVENT IN STORE AGAIN FOR MAINLY THE NORTH HALF ALONG AND NORTH OF I-80...WITH A POSSIBLE 2-6 INCHES ADDITIONAL ON TOP OF WHAT IS OCCURRING THIS MORNING. THIS COULD SET UP A VERY SERIOUS FLASH FLOODING/FLOODING EVENT TONIGHT FOR THESE AREAS AND WILL STRESS POTENTIAL IN FFA UPDATE. EXTRA FORCING AND SUPPORT FROM ALOFT AND HIGH CAPE COULD MEAN BETTER POTENTIAL FOR SEVERE STORMS AS WELL THIS AFTERNOON AND EVENING...ESPECIALLY ACRS CENTRAL IA INTO THE WESTERN AND NORTHWEST DVN CWA. FCST SOUNDINGS/THERMODYNAMIC PROFILES SUGGEST DAMAGING WINDS OF OVER 70 MPH A REAL THREAT...AND WILL HAVE TO WATCH FOR EVEN AN ISOLATED TORNADO ALONG ANY BOUNDARY OR DISCONTINUITY LINE. AGAIN BETTER POTENTIAL FOR THIS MAY BE JUST UPSTREAM ACRS CENTRAL AND NORTHWEST IA LATER THIS AFTERNOON AND EVENING. QUARTER SIZE HAIL A SECONDARY THREAT. HEAVY RAIN AXIS SHIFTS ACRS THE SOUTHERN THIRD OF THE CWA ON THU AS SEASONABLY STRONG BACKDOOR CANADIAN HIGH SHUNTS WHOLE BAROCLINICITY REGION SOUTHWARD. ECMWF SIGNALS OF EXTENT OF INCOMING LOWERING THICKNESSES AND THERMAL PROFILES SUGGEST AFTER LOWS DIPPING INTO THE LOW TO MID 50S FRI MORNING/POSSIBLY EVEN SOME 40S IN THE NORTH/HIGHS MAY HAVE TROUBLE GETTING OUT OF THE 70S FOR FRI AFTERNOON HIGHS. MAINLY MINOR COOLING TRENDS ADJUSTED FOR INTO THE WEEKEND...OTHERWISE NO CHANGES TO EXTENDED FOR NOW. ..12.. && .AVIATION... GENERAL VFR CONDITIONS WITH INTERVALS OF THUNDERSTORMS WITH IFR/MVFR CONDITIONS WITH REDUCED VISIBILITIES AND CEILINGS FROM HEAVY RAIN FOR DBQ AND LESSER EXTENT CID/MLI TAF LOCATIONS WITH SOME POTENTIAL FOR HAIL AND STRONG WINDS THROUGH 16Z. THEN VFR CONDITIONS UNTIL MID PM...OR AFTER 20Z WITH MORE THUNDERSTORMS RE-FIRING ALONG/NORTH OF I-80. INCREASING COVERAGE OF MVFR AND BRIEF IFR CONDITIONS AFTER 21Z IN STRONGER TSRA/SHRA WITH CEILINGS 500-2000FT AND VISIBILITIES 1 TO 3 MILES. ..NICHOLS.. && DVN WATCHES/WARNINGS/ADVISORIES... IA...FLASH FLOOD WATCH CONTINUES THROUGH THURSDAY MORNING FOR ALL OF EASTERN IOWA EXCEPT VAN BUREN AND LEE COUNTIES. IL...FLASH FLOOD WATCH CONTINUES THROUGH THURSDAY MORNING FOR ALL OF NORTHWEST AND WEST CENTRAL IL EXCEPT HANCOCK AND MCDONOUGH COUNTIES. MO...NONE. && 12/NICHOLS
Hazardous weather outlook, Jul 18, 5:20 AM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 520 AM CDT WED JUL 18 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-191000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 520 AM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A FAVORABLE SET UP WILL CONTINUE TO PRODUCE ROUNDS OF THUNDERSTORMS OVER MUCH OF IOWA AND NORTHWEST ILLINOIS TODAY AND TONIGHT. HEAVY RAIN PRODUCING STORMS WILL TRAIN OVER THE SAME AREAS AND DUMP ANOTHER 1 TO 4 INCHES OF RAIN GENERALLY FROM INDEPENDENCE...TO DUBUQUE... MOUNT CARROLL...AND TO THE PRINCETON ILLINOIS AREA THROUGH LATE MORNING. THIS ADDITIONAL HEAVY RAIN WILL AGGRAVATE ANY ONGOING FLOODING SITUATIONS...OR EVEN CREATE NEW ONES THROUGH MIDDAY. THE DUBUQUE AREA WILL ESPECIALLY BE HARD HIT BY SUBSTANTIAL FLOODING. MORE STORMS ARE EXPECTED TO REFORM ACROSS MUCH OF IOWA THIS AFTERNOON AND EVENING. BESIDES SOME LINGERING OR SCATTERED STORMS ALREADY IN THE AREA...ANOTHER LARGE COMPLEX OF STORMS IS EXPECTED TO FORM OVER NORTHWEST AND CENTRAL IOWA THIS AFTERNOON AND EVENING AND THEN MOVE ACROSS AREAS ALONG AND NORTH OF A LINE FROM SIGOURNEY...TO THE QUAD CITIES...AND TO PRINCETON ILLINOIS TONIGHT. MANY OF THESE AREAS ARE ALREADY HARD HIT BY RECENT HEAVY RAINS...AND ADDITIONAL RAINFALL AMOUNTS OF 2 TO 6 INCHES TONIGHT WILL PRODUCE SERIOUS FLASH FLOODING AND RIVER FLOODING. THIS MAY EVOLVE INTO A DANGEROUS FLOODING SITUATION IN MUCH OF NORTHEAST IOWA AND INTO FAR NORTHWEST ILLINOIS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING FOR MOST OF THE AREA. AS FOR THE SEVERE POTENTIAL...STORMS RE-FIRING IN NORTHWEST AND CENTRAL IOWA THIS AFTERNOON...OR EVEN NEW STORMS DEVELOPING RIGHT IN THE LOCAL AREA MAY PRODUCE WIND GUSTS UP TO 70 MPH...AND HAIL UP TO THE SIZE OF A QUARTER. AS THE STORMS MOVE ACROSS THE REST OF THE AREA TONIGHT...THEY WILL BE ABLE TO PRODUCE DAMAGING WINDS AND LARGE HAIL THROUGH MIDNIGHT. AN ISOLATED TORNADO MAY ALSO OCCUR FROM ANY STRONG STORM MOVING ALONG A STALLED BOUNDARY THROUGH 8 PM WEDNESDAY EVENING. THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE WEATHER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY...ADDITIONAL HEAVY RAIN PRODUCING STORMS WILL MIGRATE SOUTH OF INTERSTATE 80 IN THE MORNING...AND THEN CONTINUE TO SHIFT SOUTH OF THE IOWA MISSOURI BORDER AND WEST CENTRAL ILLINOIS BY THURSDAY EVENING. AREAS ALONG AND SOUTH OF A LINE FROM FAIRFIELD... TO MONMOUTH MAY RECEIVE 1 TO 2 INCHES OF RAINFALL ON THURSDAY BEFORE IT ENDS FROM NORTH TO SOUTH. A FEW STORMS MAY PRODUCE 55 MPH WINDS AND UP TO PENNY SIZE HAIL IN NORTHEAST MISSOURI AND OVER TO CARTHAGE AND MACOMB IN WEST CENTRAL ILLINOIS THROUGH THURSDAY AFTERNOON. THE STORM PREDICTION CENTER HAS INCLUDED AREAS ALONG AND SOUTH OF A MEMPHIS MISSOURI...TO MACOMB ILLINOIS LINE IN A SLIGHT RISK FOR SEVERE WEATHER ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND AGAIN TONIGHT FOR MUCH OF THE AREA. REPORTS OF SEVERE WEATHER AND FLOODING RELAYED TO THE WEATHER SERVICE WOULD BE MUCH APPRECIATED. 12
In the hours before
Local storm report, Jul 18, 5:21 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
521 AM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM HEAVY RAIN DUBUQUE 42.50N 90.69W
07/18/2007 E6.00 INCH DUBUQUE IA LAW ENFORCEMENT
LAW ENFORCEMENT RELAYED SEVERAL REPORTS OF RAINFALL TOTAL
IN THE AREA RANGING FROM 3 TO 6 INCHES SINCE LAST
EVENING.
&&
MIKEZLocal storm report, Jul 18, 5:24 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 AM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD DUBUQUE 42.50N 90.69W
07/18/2007 DUBUQUE IA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS MAJOR FLOODING ALONG US HIGHWAY
52, AND MANY ROADS ARE CLOSED ALONG AND NORTH OF HIGHWAY
20 DUE TO RAPIDLY RISING WATER.
&&
MIKEZLocal storm report, Jul 18, 5:27 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
527 AM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD DUBUQUE 42.50N 90.69W
07/18/2007 DUBUQUE IA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTSLOCATIONS AROUND SAGEVILLE,
RICKARDVILLE AND HOLLY CROSS ARE REPORTING WIDESPREAD
FLOODING. WATER IS REPORTED TO BE 6 INCHES OR MORE DEEPON
MANY ROADWAYS WITH NUMEROUS ROADS IMPASSABLE OR CLOSED.
&&
MIKEZLocal storm report, Jul 18, 5:29 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 AM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD DUBUQUE 42.50N 90.69W
07/18/2007 DUBUQUE IA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS THAT PORTIONS OF THE MAQUOKETA
RIVER ARE WELL OUT OF ITS BANKS AND IS RAPIDLY RISING.
&&
MIKEZLocal storm report, Jul 18, 6:49 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
649 AM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM HEAVY RAIN INDEPENDENCE 42.47N 91.89W
07/18/2007 M2.23 INCH BUCHANAN IA CO-OP OBSERVER
24 HOUR TOTAL.
&&
MIKEZLocal storm report, Jul 18, 6:50 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
650 AM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HEAVY RAIN GERMAN VALLEY 42.22N 89.48W
07/18/2007 M1.81 INCH STEPHENSON IL TRAINED SPOTTER
24 HOUR TOTAL.
&&
MIKEZThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:57 PM CDT | River Flood Advisory | DVN | Clinton, Scott | 14 hr |
| Jul 17, 11:57 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 63 min |
| Jul 18, 1:11 AM CDT | Flash Flood Warning | DVN | Dubuque | 6 hr |
| Jul 18, 9:50 AM CDT | River Flood Warning | DVN | Clinton, Scott | 19 hr |
| Jul 18, 10:57 AM CDT | River Flood Advisory | DVN | Louisa | 25 hr |
| Jul 18, 10:57 AM CDT | River Flood Advisory | DVN | Jones, Linn | 10 hr |
| Jul 18, 10:57 AM CDT | River Flood Advisory | DVN | Delaware, Jones | 10 hr |
| Jul 18, 10:57 AM CDT | River Flood Advisory | DVN | Jackson | 10 hr |
| Jul 18, 6:17 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 58 min |
| Jul 18, 6:42 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 63 min |
| Jul 18, 6:46 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 44 min |
Nearby
Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.